# SDR DHL9972727C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER AFT CARGO BETWEEN STA 950 E AND E IAW SRM 51-30-2.  REMOVED VERTICAL CLIP AT STR 30 BETWEEN STA 950 E AND E PER SRM 51-30-2, ALODINED AND PRIMED AREA PER SRM 51-10-2, REPLACED CLIP AT STR 30 BETWEEN STA 950 E AND E IAW SRM 51-40-3 USING 7075T6 .050 1 X 1 X 8.5 N/R 3672.
